dr askhymohl. bad effect of steroid result in volume gain with weight gainHi .. I have to sadly narrate the introduction of medicine to myself for weight loss
Before I was 82kg male with average body shape .. I was advised by a chemist that if I take herbomed it will help me reduce weight but after consuming it for approx 2 weeks I found people calling be that you have become fatty and this fat is uncommon one it make like a combination of turnip and pear shape
I have ever thought of it in my life .. I am regretting now with my weight is 87 with pain in knees and various other pain ovr the body.the confidence again being at risk
rashid.af on 2015-11-14
pl have hot water after every meal. pl stop this meds and have nux vom 30 evening time for 5 days and then weekly one dose for one month,stop taking starch fatty fried and excessive milk product along with non veg in excess.pl shift to salad and less sugary fruits.stop taking tea with extra sugar.
♥ akshaymohl 2 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.